So, I had a moment and in my stupidity, I took Plan B even though I eventually realized that there was basically no chance of pregnancy because there was barely any contact, he didn't ejaculate on me, and nor did we even have penetration. I didn't understand what kind of hormones I was swallowing. Anyways, my period was supposed to happen 6 days after my incident. Instead, I'm getting bleeding about 10 days after taking the pill Which would make it 13 days after the incident and 7 days late for my period. TMI now (sorry), but it started off as brown, then progressed to pink spotting yesterday morning. And now I it looks like a darker red. So is this my period or is it the Plan B bleeding everyone is talking about on the Internet? I have some cramping and it's kinda clumpy here and there. And I know it probably isn't implantation bleeding, but it looks similar to pictures on Google :/
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.